# SDR UIEA2015081400409

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 91,986 hours, 16,212 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO AFT FIRE WARNING.  VERIFIED NO FIRE PRESENT.  PERFORMED TEST OF SYS & OK.  MSG CLEARED.
